Home › The Candida Forum › Candida Questions › On day 3 of my first candida cleanse and having lots of stomach pain. Help? › Reply To: On day 3 of my first candida cleanse and having lots of stomach pain. Help?
Considering the UTI’s that you’ve suffered from, I should mention that if you wish to enjoy a cup of herbal tea occasionally, purchase only Organic Nettle Leaf tea. Nettle Leaf has a purifying effect on the human body, plus the added benefit of having the ability of keeping UTI’s under control during the infestation. Recurring UTI’s are often a side effect of Candida in women.
Candida infestations are often the result of birth control pills and are much more difficult to cure if a woman continues to stay on the pills. If you can see your way to stopping the pills, I’m quite sure the infestation will be easier for you to cure than otherwise. Of course, that’s up to no one but you.
It sounds like you were enjoying the typical American diet before contracting the infestation and this is no doubt at least a large part of the cause.
Good luck to you.